Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Decomposition of recursively enumerable degrees


Author: A. H. Lachlan
Journal: Proc. Amer. Math. Soc. 79 (1980), 629-634
MSC: Primary 03D30
MathSciNet review: 572317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any nonzero recursively enumerable degree can be expressed as the join of two distinct such degrees having a greatest lower bound.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D30

Retrieve articles in all journals with MSC: 03D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0572317-9
PII: S 0002-9939(1980)0572317-9
Article copyright: © Copyright 1980 American Mathematical Society